# SDR CALA2020020300325

- Difficulty date: February 3, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N448UA
- Make and model: Airbus A320-232
- Aircraft serial: 842
- Aircraft time: 69,035 hours, 28,545 cycles
- Engine: Iae V2527A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Vibration
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

HIGH VIBE NO 1 ENGINEHIGHEST READING 1.0CURRENTLY 0.7 AT CRUISEF L 200 UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE DEBRIEF THE FLIGHT CREW FOR MORE INFORMATION. TAIL CLIMBING THROUGH FL220. IT WAS A MEDIUM FREQUENCY VIBRATION. ASKED THEM TO FILL OUT THE VIBRATION REPORTING FORM. NO ABNORMAL ENGINE INDICATIONS WERE OBSERVED. DEBRIEFED THE FLIGHT CREW. THEY FELT A SUDDEN VIBRATION IN THE PERFORMED  TEST NO 8 VIBRATION SURVEY REF TASK 71-00-00-700-022-B.  NO DESCREPANCIES NOTED AT THIS TIME.  ALL PARAMETERS WITHIN LIMITS.
